Hi again...I am currently on 2 tectas a day b/c of irritated esoph ...I am avoiding all the foods I should be avoiding and some days I feel perfectly normal and some days I feel odd..Odd being sore right below my sternum and my stomach feels hot full and achy..not real bad but noticeably. At first it was like that most of the time and I thought it was from the PPi's but if that was the case it woulden't have gone away especially when he doubled my dose. I know that when you are on PPI's you don't produce stomach acid normally BUT you still have gerd..so Is this feeling a indication that I ate something that didn't agree with me and produced gerd? The last time was Tuesday supper I ate roast (and it was gooood) so I had more then I usually would but not much else as I find that big meals upset my stomach. Has anyone else had this same experience? if so do you know what it is or if its just part of healing? My husband also has gerd and complains of this a lot but he eats what he pleases and assumes his PPI's will fix it.